| Catalog Number |
SSF-295 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
E1.Zip code continued: (b)(6).The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported through company representative "recurrent capsular contracture (baker 3)".This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: a.2., a.4., b.5., d.1., d.2a., d.2b., d.4., h.4., h.6., h.11.
Event or Problem Description
Healthcare professional reported through company representative "recurrent capsular contracture (baker 3)".This record is for the right side.The device was explanted.